# SDR IPXA10563326

- Difficulty date: October 20, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 1700 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, BRACKET AT BS 1700 BETWEEN STR 25L AND 26L IS CRACKED.  REPLACED BRACKET IAW SRM 51-40-2.
